cardiologist-icon
Abnormal heart beat
Post bone marrow transplant patient having abnormal heart beat & high blood pressure,dizziness,uneasiness. Medications: Medrol 4 mg Telma CT 80 mg Tab .Inapure 5 mg OD echo done mild Global Hypokinesia mainly in basal part of LV & anterior wall.
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Aniruddha Dayama
Internal Medicine 4 yrs exp Gurgaon
The heart beat may be secondary to high blood pressure. You should get an ECG b done with holter or ambulatory BP checked. The mild dysfunction of heart may be secondary to the chemo for AML or BMT
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.